# SDR CALA2013122693943

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 50,274 hours, 6,055 cycles
- Engine: Pwa PW4090
- System (JASC): 3080 · Ice Detection
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR RT STATUS MESSAGE.  COMPLIED WITH MEL IAW 3081B.  PARTS NOT RECORDED.
